Welcome Visitor, Sign Up for Free!
Geodon
Average User Rating:
Geodon, 3.50 / 5 (4 votes)

Geodon Side Effects

Geodon
Like any drug, Geodon has the potential for minor side effects such as
  • headache
  • drowsiness
  • anxiety
  • diarrhea
  • constipation
  • loss of appetite
  • cough
  • runny nose
  • weight gain
  • muscle pain
  • restlessness
In rare cases, Geodon has been shown to cause more serious conditions known as
  • tardive dyskinesia(involuntary body movements)
  • serotonin syndrome(the production of excess serotonin to the point of toxicity, which can be fatal)
  • neuroleptic malignant syndrome(causes stiff muscles, sweating, fever, confusion, and irregular heartbeat, and can be fatal as well)
  • Tracy Collins

    I’ve taken this drug for 2 and a half years. In the past 6 months I’ve ended up in the ER because I could not empty my bladder. My doctor (psychiatrist) told me that I was on the threshold of not being able to urinate. I am going off of this drug with her supervision as I believe long term physical harm is possible and clinical trials can’t bring this to light. Problems of some magnitude can certainly come to light only after the drug is available for prescription.

  • Pingback: Learn More()

  • SarahT

    I took Geodon this month for three weeks and those three weeks were hell!!! I had Fainting like symptoms that only stopped if i drank sugary products such as pepsi or Dr. Pepper. I am 19. This drug made me feel like a zombie. I felt like i was having a low blood sugar attack. I told my doctor the first week i was having confusion and faint like symptoms and my face would go pale i would sweat and shake he told me it might be a panic attack since the first medication i took reacted with me 3 months ago sending me to the hospital. The second week the fainting symptoms, paleness, sweating/claminess and Low Blood Sugar feel got more frequent. The third week i took my medication same time my throat swelled and i was having foam come from my mouth and my nose was runny i had to be in the ER with an IV getting 6 shots and had to take anti histamine, stomach acid medication, and prednisone. My doctor still doesnt believe me that the Geodon caused it even when that was the only medication i was taking.